# SDR DXTA2022081267790

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N228QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 6103
- Aircraft time: 4,306 hours, 2,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: EMERGENCY EXIT LIGHT SIGN UNDER DIVAIN IS INOP.//CORRECTIVE ACTION// REMOVED BACK AND FRONT COVER TO EMER EXIT SIGN LIGHT ASSY UNDER DIVAN, FOUND WIRING ROUTED INCORRECTLY AND CONNECTOR LOOSE. ADJUSTED WIRING AND CONNECTOR SECURE AND REINSTALLED BACK AND FRONT COVER TO EMER EXIT SIGN LIGHT ASSY REF CL650 SMM 33-51-09. OPS CHECK GOOD REF CL650 SMM 33-51-00.
